arrow
Volume 5, Number 1
Previous Issue Next Issue

Ren-Pu Ge

J. Comp. Math., 5 (1987), pp. 1-9.

Preview Full PDF 1965 19565 Abstract

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20.

Preview Full PDF 1926 19128 Abstract

Song Jiang & Kai-Tai Li

J. Comp. Math., 5 (1987), pp. 21-37.

Preview Full PDF 1954 19266 Abstract

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

J. Comp. Math., 5 (1987), pp. 38-49.

Preview Full PDF 1971 19210 Abstract

Luan Cong & Guo-Chen Feng

J. Comp. Math., 5 (1987), pp. 50-57.

Preview Full PDF 1910 19074 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 58-61.

Preview Full PDF 2021 20279 Abstract

Kazimierz Adamowski, Fadil B. Mohamed & Nicolas R. Dalezios

J. Comp. Math., 5 (1987), pp. 62-73.

Preview Full PDF 1917 19419 Abstract

Ya-Xiang Yuan

J. Comp. Math., 5 (1987), pp. 74-88.

Preview Full PDF 1911 18882 Abstract

Wei-Nan E, Hong-Ci Huang & Wei-Min Han

J. Comp. Math., 5 (1987), pp. 89-94.

Preview Full PDF 1894 19005 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard